# SDR SWAA2023120717715

- Difficulty date: November 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STATION 500I; THE FLOOR SUPPORT ANGLE BETWEEN THE LEFT AND RIGHT SIDE PLATES HAS NUMEROUS AREAS OF CORROSION.<[01] R/R FLOOR SUPPORT RAIL ASSY PER SRM 51-40-02
